Facebook Pixel
EmpowHER Guest

I take micardis and baby aspirin daily. I just added the baby aspirin and I am experiencing a shortness of breath while resting . Could the baby aspirin be the cause.

By Anonymous April 10, 2010 - 8:06am
Rate This

I am 58, very active - I run 6 miles 4 or 5 days a week, maintain a weight program and walk the golf course carrying my bag 3 times a week. I eat a healthy diet of dark leafy greens, fruit, fiber, fish, chicken and some meat.

Add a Comment1 Comments

EmpowHER Guest

Hi anonymous,

Drugs.com provides information about known drug interactions between pills. For your specific question, please click here to read more about aspirin and micardis http://www.drugs.com/drug-interactions/aspirin-with-micardis-243-0-2152-1401.html.

For a laundry list of medications with interactions with micardis, please click here http://www.drugs.com/drug-interactions/telmisartan,micardis.html.

Drugs.com indicates to tell your doctor immediately if any of these unlikely but serious side effects occur: signs of loss of too much body water and minerals (e.g., unusual thirst, muscle cramps, weakness, confusion, fast/irregular heartbeat, fainting, seizures), decreased sexual ability.

Since this is an uncommon side effect that you are experiencing, you should contact your physician about your shortness of breath as a fast/irregular heartbeat is an uncommon side effect and you should be monitored.

I hope this helps. Please keep us updated.

April 10, 2010 - 8:47am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Breathing Conditions

Get Email Updates

Breathing Conditions Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!